MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOW PROFILE PELVIC SYSTEM RED FORCEPS USED W/3.5MM SCREWS; FORCEPTS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOW PROFILE PELVIC SYSTEM RED FORCEPS USED W/3.5MM SCREWS; FORCEPTS
Catalog Number 03.100.025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history records has been requested.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that a pelvic reduction forcep broke in the middle of the case on (b)(6) 2018.There is no patient consequence.It was unknown if there is a surgical delay.Procedure outcome is unknown.This complaint involves one (1) device.This report is 1 of 1 for pc-(b)(4).
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device history: lot part number: 03.100.025, synthes lot number: a7qa47 (wo# 918456), release to warehouse date: 28-nov-2007, manufacture site: (b)(4), part expiration date: n/a, list of non-conformance¿s: n/a.A review of the device history records showed that there were no issues at the time of manufacturing of this device and it's sub components that would contribute to the complaint condition.Traceability to the raw material lot number could not be established during this dhr review.No ncrs were generated during the production of this device.Device history batch null, device history review, review of the device history record of tuttlingen showed that there were no issues at the time of manufacturing of this device that would contribute to the issue outlined in this complaint investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Updated event description.Additional hospital contact phone: (b)(6).Device was used for treatment, not diagnosis.
 
Event or Problem Description
11/23/2018:updated event description: it was reported that a pelvic reduction forceps broke in the middle of the case on (b)(6) 2018.There is no patient consequence.Surgery was completed successfully.There was no surgical delay reported.Fragments were generated from broken device.Removed broken or damaged devices or fragments easily with no other medical intervention required.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of report ,date rec'd by mfr : these dates were inadvertently reported as 11/5/2018.The correct date for these fields is 10/07/2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOW PROFILE PELVIC SYSTEM RED FORCEPS USED W/3.5MM SCREWS
Common Device Name
FORCEPTS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8096856
Report Number2939274-2018-55081
Device Sequence Number19329633
Product Code HTD
UDI-Device Identifier07611819796690
UDI-Public(01)07611819796690
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.100.025
Device Lot NumberA7QA47
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/23/2018
12/05/2018
12/10/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date11/26/2018
12/06/2018
12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1